# SDR CA980916006

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314354
- Condition: Corroded
- Location: Mlg
- Part time: 2,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WHEEL INSPECTION, EDDY CURRENT SHOWED SEVERAL CORROSION PITS IN AREA OF TIRE BEAD.  WHEEL HALVES SCRAPPED.  PART TC:  3,097.
